# SDR REXA2016110802174

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,368 hours, 5,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Detached
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT STRAP NOT ATTACHED.  SECURED FLASHLIGHT STRAP NEAR FWD FA SEAT AS REQUIRED.
